# SDR RAIA00304098

- Difficulty date: April 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,049 hours, 17,057 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 31056294
- Part serial: 0219
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL- RIGHT ENGINE BETA LIGHT ILLUMINATED WHEN TAKEOFF POWER APPLIED.  MAINTENANCE REMOVED AND REPLACED BETA SWITCH, OPS CK OK.
